# SDR USAA920081453

- Difficulty date: July 27, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,028 hours, 34,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279
- Part serial: 1274
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-C2-MAJOR REPAIR - 11 INCH SPLIT AT INBOARD TRAILING EDGE AND 2 AREAS OF DELAMINATION ON LT OUTBOARD FOREFLAP.  REPLACED LT OUTBOARD FOREFLAP IAW B737 AMM 27-51-37.  (S)
